International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 17, Pages 2689-2702
Multiple periodic solutions to a class of second-order nonlinear mixed-type functional differential equations
1Department of Mathematics, Hunan University, Changsha 410082, China
2Department of Mathematics, Zhongshan University, Guangzhou 510275, China
Received 22 October 2004; Revised 23 August 2005
Copyright © 2005 Xiao-Bao Shu and Yuan-Tong Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
By means of variational structure and group index theory, we obtain multiple periodic solutions to a class of second-order mixed-type differential equations and .